# SDR SWAA010897

- Difficulty date: March 23, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 67,573 hours, 74,969 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 6544510
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LOST B-HYDRAULIC SYS AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 BRAKE LINE, INSPECTED BOTH B-PUMP CASE DRAIN FILTERS, SERVICED SYSTEM AND PERFORMED LEAK CHECK PER MM.
